# SDR AALA202412209326

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,001 hours, 16,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT FORWARD ENTRY DOOR FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED ENTRY DOOR FLASHLIGHT. OPERATIONAL CHECK GOOD.
